# SDR 95ZZZX6776

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6323W
- Make and model: Piper PA-28-140
- Aircraft serial: 2820379
- Engine: Lyc O320E2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Assy
- Part number: SL32000WA21P
- Condition: Corroded
- Location: Engine
- Part time: 70 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CYLINDER ASSY WITH EXCESS RUST AND CORROSION AFTER 70 HOURS TT IN SERVICE.  SUBMITTER STATES RUST IS DUE TO A NEW PROCESS CALLED 'MILLENNIUM CYLINDER' IN ADDITION TO IMPROPER PAINTED OR UNPAINTED CYLINDER ASSY.
